# SDR C2XAOOBT083

- Difficulty date: October 17, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 4920 · APU Core Engine
- Part: Generator
- Part number: 23080013A
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR-CREW REPORTED SMELL OF BURNING PLASTIC NOTED IN COCKPIT & CABIN DURING TAXIOUT. APU GENRTR. DROPPED OFF LINE & SMELL GOT WORSE SIMULTANEOUSLY. MAIN. REMOVED AND REPLACED APU GENERATOR (P/N23080-013A) AND APU GEN CONTROL UNIT (P/N51525-014A) GENERATOR STILL INOPERATIVE. A/C RELEASED IAW MEL #49-00-00 CATEGORY C PLACARD 002649 AND RETURNED TO SERVICE. NO BURNING SMELL NOTED. SDR OPEN.
